Alert archive / Iowa / River Flood Warnings in 2011
River Flood Warning 71, NWS Quad Cities, IA
NWS Quad Cities, IA issued this river flood warning at Jun 2, 2011, 3:45 PM CDT for Des Moines County, Henry County, Lee County, Iowa. It was in force for 52 hr.
The area
The counties it named.
The facts
- Issued
- Jun 2, 2011, 3:45 PM CDT (20:45 UTC)
- Expired
- Jun 4, 2011, 8:01 PM CDT
- In force
- 52 hr
- Issued by
- NWS Quad Cities, IA
- Flood severity
- Minor
Counties Des Moines County, IA, Henry County, IA, Lee County, IA
The radar
The Quad Cities radar (KDVN), 109 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Skunk River at Augusta (AGSI4).
- Action stage
- 14 ft
- Minor stage
- 15 ft
- Moderate stage
- 17 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05474000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
720 WGUS43 KDVN 022045 FLWDVN BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE QUAD CITIES IA IL 345 PM CDT THU JUN 2 2011 .FLOOD WARNING FOR THE SKUNK RIVER AT AUGUSTA. AREA RAINFALL OF 1 TO LOCALLY NEAR 3 INCHES OVER THE PAST 12 HOURS WILL RESULT IN MINOR RIVER FLOODING INTO SATURDAY. RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/QUADCITIES . && IAC057-087-111-030845- /O.NEW.KDVN.FL.W.0071.110602T2045Z-110605T2157Z/ /AGSI4.1.ER.110602T2013Z.110603T1200Z.110604T0957Z.NO/ 345 PM CDT THU JUN 2 2011 ...FLOOD WARNING IN EFFECT UNTIL SATURDAY MORNING... THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A * FLOOD WARNING FOR THE SKUNK RIVER AT AUGUSTA. * UNTIL SATURDAY MORNING. * AT 3:00 PM THURSDAY THE STAGE WAS 14.9 FEET...AND RISING. * FLOOD STAGE IS 15 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...RISE TO 15.4 FEET FRIDAY MORNING. FALL BELOW FLOOD STAGE SATURDAY MORNING. * IMPACT...AT 15 FEET...WATER OVERFLOWS THE SOUTH RIVER BANK NEAR THE PERKINS ROAD BRIDGE AT AUGUSTA. $$ NICHOLS
5 follow-up statements
652 WGUS83 KDVN 030133 FLSDVN FLOOD STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 832 PM CDT THU JUN 2 2011 ..UPDATED RIVER FLOOD INFORMATION FOR AREA RIVERS. RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/QUADCITIES . && IAC057-115-ILC071-131-031732- /O.EXT.KDVN.FL.W.0067.000000T0000Z-110606T0600Z/ /KHBI2.1.ER.110530T1505Z.110603T0000Z.110604T1800Z.NO/ 832 PM CDT THU JUN 2 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT KEITHSBURG. * UNTIL SATURDAY. * AT 7:30 PM THURSDAY THE STAGE WAS 14.4 FEET...AND STEADY. * FLOOD STAGE IS 14 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...FALL BELOW FLOOD STAGE SATURDAY. * IMPACT...AT 14 FEET...WATER AFFECTS A CAMPGROUND ALONG THE RIVER AT KEITHSBURG. $$ IAC057-ILC071-031731- /O.EXT.KDVN.FL.W.0050.000000T0000Z-110609T1200Z/ /GLDI2.1.ER.000000T0000Z.110602T2300Z.110608T0000Z.NO/ 832 PM CDT THU JUN 2 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT GLADSTONE LD18. * UNTIL TUESDAY EVENING. * AT 6:00 PM THURSDAY THE STAGE WAS 11.4 FEET...AND STEADY. * FLOOD STAGE IS 10 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...FALL BELOW FLOOD STAGE TUESDAY EVENING. $$ ILC067-MOC045-031731- /O.EXT.KDVN.FL.W.0052.000000T0000Z-110608T1800Z/ /GGYM7.1.ER.000000T0000Z.110527T1040Z.110607T0600Z.NO/ 832 PM CDT THU JUN 2 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT GREGORY LANDING. * UNTIL TUESDAY MORNING. * AT 8:00 PM THURSDAY THE STAGE WAS 16.5 FEET...AND RISING. * FLOOD STAGE IS 15 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...RISE TO 17.0 FEET FRIDAY. FALL BELOW FLOOD STAGE TUESDAY MORNING. * IMPACT...AT 17 FEET...WATER AFFECTS THE ROAD NORTH OF THE GRAIN ELEVATOR IN GREGORY LANDING. $$ IAC057-087-111-031731- /O.EXT.KDVN.FL.W.0071.000000T0000Z-110606T1108Z/ /AGSI4.1.ER.110602T2013Z.110603T0600Z.110604T2308Z.NO/ 832 PM CDT THU JUN 2 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE SKUNK RIVER AT AUGUSTA. * UNTIL SATURDAY EVENING. * AT 7:30 PM THURSDAY THE STAGE WAS 16.6 FEET...AND RISING. * FLOOD STAGE IS 15 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...RISE TO 16.9 FEET FRIDAY MORNING. FALL BELOW FLOOD STAGE SATURDAY EVENING. * IMPACT...AT 16 FEET...WATER FLOODS SOME AGRICULTURAL LAND NEAR THE RIVER. $$ IAC111-MOC045-031731- /O.EXT.KDVN.FL.W.0070.000000T0000Z-110606T0300Z/ /SFLM7.1.ER.000000T0000Z.110603T0600Z.110604T1500Z.NO/ 832 PM CDT THU JUN 2 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE DES MOINES RIVER AT ST FRANCISVILLE. * UNTIL SATURDAY MORNING. * AT 8:00 PM THURSDAY THE STAGE WAS 20.4 FEET...AND RISING. * FLOOD STAGE IS 18 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...RISE TO 20.6 FEET FRIDAY MORNING. FALL BELOW FLOOD STAGE SATURDAY MORNING. * IMPACT...AT 20 FEET...THE ST. FRANCISVILLE BOAT RAMP IS UNDER WATER. $$
223 WGUS83 KDVN 031440 FLSDVN FLOOD STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 939 AM CDT FRI JUN 3 2011 .UPDATED RIVER FLOOD INFORMATION FOR AREA RIVERS. RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/QUADCITIES . && IAC057-115-ILC071-131-040639- /O.EXT.KDVN.FL.W.0067.000000T0000Z-110606T1200Z/ /KHBI2.1.ER.110530T1505Z.110603T0000Z.110605T0000Z.NO/ 939 AM CDT FRI JUN 3 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT KEITHSBURG. * UNTIL SATURDAY EVENING. * AT 8:30 AM FRIDAY THE STAGE WAS 14.3 FEET...AND STEADY. * FLOOD STAGE IS 14 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...FALL BELOW FLOOD STAGE SATURDAY EVENING. * IMPACT...AT 14 FEET...WATER AFFECTS A CAMPGROUND ALONG THE RIVER AT KEITHSBURG. $$ IAC057-ILC071-040638- /O.EXT.KDVN.FL.W.0050.000000T0000Z-110610T1200Z/ /GLDI2.1.ER.000000T0000Z.110603T1300Z.110609T0000Z.NO/ 939 AM CDT FRI JUN 3 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT GLADSTONE LD18. * UNTIL WEDNESDAY EVENING. * AT 8:00 AM FRIDAY THE STAGE WAS 11.5 FEET...AND STEADY. * FLOOD STAGE IS 10 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...FALL BELOW FLOOD STAGE WEDNESDAY EVENING. $$ IAC057-111-ILC067-071-040638- /O.EXT.KDVN.FL.W.0051.000000T0000Z-110611T1200Z/ /BRLI4.2.ER.000000T0000Z.110603T1230Z.110610T0000Z.NO/ 939 AM CDT FRI JUN 3 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT BURLINGTON. * UNTIL THURSDAY EVENING. * AT 9:00 AM FRIDAY THE STAGE WAS 16.6 FEET...AND STEADY. * FLOOD STAGE IS 15 FEET. * MODERATE FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...FALL BELOW FLOOD STAGE THURSDAY EVENING. * IMPACT...AT 16 FEET...WATER AFFECTS LOW LYING BUILDINGS AND HOMES IN MONTROSE AND NIOTA. $$ IAC111-ILC067-MOC045-040638- /O.EXT.KDVN.FL.W.0072.000000T0000Z-110606T1200Z/ /EOKI4.1.ER.000000T0000Z.110603T1800Z.110605T0000Z.NO/ 939 AM CDT FRI JUN 3 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT KEOKUK LD19. * UNTIL SATURDAY EVENING. * AT 8:00 AM FRIDAY THE STAGE WAS 16.3 FEET...AND STEADY. * FLOOD STAGE IS 16 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...RISE TO 16.4 FEET TODAY. FALL BELOW FLOOD STAGE SATURDAY EVENING. * IMPACT...AT 16 FEET...WATER AFFECTS LOW LYING BUILDINGS IN RURAL AREAS. WATER AFFECTS THE RAILROAD TRACKS IN ALEXANDRIA. $$ ILC067-MOC045-040638- /O.EXT.KDVN.FL.W.0052.000000T0000Z-110609T0300Z/ /GGYM7.1.ER.000000T0000Z.110603T1800Z.110607T1500Z.NO/ 939 AM CDT FRI JUN 3 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT GREGORY LANDING. * UNTIL TUESDAY MORNING. * AT 9:00 AM FRIDAY THE STAGE WAS 17.4 FEET...AND STEADY. * FLOOD STAGE IS 15 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...RISE TO 17.4 FEET TODAY. FALL BELOW FLOOD STAGE TUESDAY MORNING. * IMPACT...AT 17 FEET...WATER AFFECTS THE ROAD NORTH OF THE GRAIN ELEVATOR IN GREGORY LANDING. $$ IAC057-087-111-040638- /O.EXT.KDVN.FL.W.0071.000000T0000Z-110606T1942Z/ /AGSI4.1.ER.110602T2013Z.110603T0945Z.110605T0742Z.NO/ 939 AM CDT FRI JUN 3 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE SKUNK RIVER AT AUGUSTA. * UNTIL SUNDAY MORNING. * AT 8:30 AM FRIDAY THE STAGE WAS 16.1 FEET...AND FALLING. * FLOOD STAGE IS 15 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...FALL BELOW FLOOD STAGE SUNDAY MORNING. * IMPACT...AT 16 FEET...WATER FLOODS SOME AGRICULTURAL LAND NEAR THE RIVER. $$ IAC111-MOC045-031509- /O.CAN.KDVN.FL.W.0070.000000T0000Z-110606T0300Z/ /SFLM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 939 AM CDT FRI JUN 3 2011 ...FLOOD WARNING IS CANCELLED... THE FLOOD WARNING IS CANCELLED FOR THE DES MOINES RIVER AT ST FRANCISVILLE. * AT 9:00 AM FRIDAY THE STAGE WAS 17.2 FEET...AND FALLING. * FLOOD STAGE IS 18 FEET. * NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST. * FORECAST...CRESTED BELOW FLOOD STAGE AT 17.8 FEET. FALL TO 17.1 FEET SATURDAY MORNING. $$
178 WGUS83 KDVN 040207 FLSDVN FLOOD STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 907 PM CDT FRI JUN 3 2011 .UPDATED FLOOD INFORMATION FOR AREA RIVERS. RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/QUADCITIES . && IAC057-115-ILC071-131-041807- /O.CON.KDVN.FL.W.0067.000000T0000Z-110606T1200Z/ /KHBI2.1.ER.110530T1505Z.110603T0000Z.110605T0000Z.NO/ 907 PM CDT FRI JUN 3 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL SATURDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT KEITHSBURG. * UNTIL SATURDAY EVENING. * AT 8:30 PM FRIDAY THE STAGE WAS 14.2 FEET...AND FALLING. * FLOOD STAGE IS 14 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...FALL BELOW FLOOD STAGE SATURDAY EVENING. * IMPACT...AT 14 FEET...WATER AFFECTS A CAMPGROUND ALONG THE RIVER AT KEITHSBURG. $$ IAC057-ILC071-041806- /O.EXT.KDVN.FL.W.0050.000000T0000Z-110610T1800Z/ /GLDI2.1.ER.000000T0000Z.110603T1300Z.110609T0600Z.NO/ 907 PM CDT FRI JUN 3 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT GLADSTONE LD18. * UNTIL THURSDAY MORNING. * AT 8:00 PM FRIDAY THE STAGE WAS 11.4 FEET...AND FALLING. * FLOOD STAGE IS 10 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...FALL BELOW FLOOD STAGE THURSDAY MORNING. $$ IAC057-111-ILC067-071-041806- /O.EXT.KDVN.FL.W.0051.000000T0000Z-110611T1800Z/ /BRLI4.2.ER.000000T0000Z.110603T1230Z.110610T0600Z.NO/ 907 PM CDT FRI JUN 3 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT BURLINGTON. * UNTIL FRIDAY MORNING. * AT 8:00 PM FRIDAY THE STAGE WAS 16.5 FEET...AND FALLING. * FLOOD STAGE IS 15 FEET. * MODERATE FLOODING IS OCCURRING. * FORECAST...FALL BELOW FLOOD STAGE FRIDAY MORNING. * IMPACT...AT 16 FEET...WATER AFFECTS LOW LYING BUILDINGS AND HOMES IN MONTROSE AND NIOTA. $$ IAC111-ILC067-MOC045-041806- /O.EXT.KDVN.FL.W.0072.000000T0000Z-110606T0300Z/ /EOKI4.1.ER.000000T0000Z.110603T2300Z.110604T1500Z.NO/ 907 PM CDT FRI JUN 3 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT KEOKUK LD19. * UNTIL SATURDAY MORNING. * AT 8:00 PM FRIDAY THE STAGE WAS 16.1 FEET...AND FALLING. * FLOOD STAGE IS 16 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...FALL BELOW FLOOD STAGE SATURDAY MORNING. * IMPACT...AT 16 FEET...WATER AFFECTS LOW LYING BUILDINGS IN RURAL AREAS. WATER AFFECTS THE RAILROAD TRACKS IN ALEXANDRIA. $$ ILC067-MOC045-041806- /O.EXT.KDVN.FL.W.0052.000000T0000Z-110609T0900Z/ /GGYM7.1.ER.000000T0000Z.110603T2110Z.110607T2100Z.NO/ 907 PM CDT FRI JUN 3 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT GREGORY LANDING. * UNTIL TUESDAY. * AT 8:30 PM FRIDAY THE STAGE WAS 17.4 FEET...AND FALLING. * FLOOD STAGE IS 15 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...FALL BELOW FLOOD STAGE TUESDAY. * IMPACT...AT 17 FEET...WATER AFFECTS THE ROAD NORTH OF THE GRAIN ELEVATOR IN GREGORY LANDING. $$ IAC057-087-111-041806- /O.CON.KDVN.FL.W.0071.000000T0000Z-110606T1942Z/ /AGSI4.1.ER.110602T2013Z.110603T0945Z.110605T0742Z.NO/ 907 PM CDT FRI JUN 3 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL SUNDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE SKUNK RIVER AT AUGUSTA. * UNTIL SUNDAY MORNING. * AT 8:30 PM FRIDAY THE STAGE WAS 15.8 FEET...AND FALLING. * FLOOD STAGE IS 15 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...FALL BELOW FLOOD STAGE SUNDAY MORNING. * IMPACT...AT 15 FEET...WATER OVERFLOWS THE SOUTH RIVER BANK NEAR THE PERKINS ROAD BRIDGE AT AUGUSTA. $$
784 WGUS83 KDVN 041448 FLSDVN FLOOD STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 948 AM CDT SAT JUN 4 2011 .UPDATED FLOOD INFORMATION FOR AREA RIVERS. RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/QUADCITIES . && IAC057-115-ILC071-131-050648- /O.EXT.KDVN.FL.W.0067.000000T0000Z-110606T0745Z/ /KHBI2.1.ER.110530T1505Z.110603T0000Z.110604T1945Z.NO/ 948 AM CDT SAT JUN 4 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL TODAY... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT KEITHSBURG. * UNTIL TODAY. * AT 9:30 AM SATURDAY THE STAGE WAS 14.0 FEET...AND STEADY. * FLOOD STAGE IS 14 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...FALL BELOW FLOOD STAGE TODAY. $$ IAC057-ILC071-050647- /O.CON.KDVN.FL.W.0050.000000T0000Z-110610T1800Z/ /GLDI2.1.ER.000000T0000Z.110603T1300Z.110609T0600Z.NO/ 948 AM CDT SAT JUN 4 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL THURSDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT GLADSTONE LD18. * UNTIL THURSDAY MORNING. * AT 8:00 AM SATURDAY THE STAGE WAS 11.2 FEET...AND FALLING. * FLOOD STAGE IS 10 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...FALL BELOW FLOOD STAGE THURSDAY MORNING. $$ IAC057-111-ILC067-071-050647- /O.CON.KDVN.FL.W.0051.000000T0000Z-110611T1800Z/ /BRLI4.2.ER.000000T0000Z.110603T1230Z.110610T0600Z.NO/ 948 AM CDT SAT JUN 4 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL FRIDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT BURLINGTON. * UNTIL FRIDAY MORNING. * AT 9:00 AM SATURDAY THE STAGE WAS 16.3 FEET...AND FALLING. * FLOOD STAGE IS 15 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...FALL BELOW FLOOD STAGE NEXT FRIDAY MORNING. * IMPACT...AT 16 FEET...WATER AFFECTS LOW LYING BUILDINGS AND HOMES IN MONTROSE AND NIOTA. $$ ILC067-MOC045-050647- /O.EXT.KDVN.FL.W.0052.000000T0000Z-110609T1800Z/ /GGYM7.1.ER.000000T0000Z.110603T2110Z.110608T0600Z.NO/ 948 AM CDT SAT JUN 4 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT GREGORY LANDING. * UNTIL WEDNESDAY MORNING. * AT 9:30 AM SATURDAY THE STAGE WAS 16.9 FEET...AND FALLING. * FLOOD STAGE IS 15 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...FALL BELOW FLOOD STAGE WEDNESDAY MORNING. $$ IAC057-087-111-050647- /O.EXT.KDVN.FL.W.0071.000000T0000Z-110606T0604Z/ /AGSI4.1.ER.110602T2013Z.110603T0945Z.110604T1804Z.NO/ 948 AM CDT SAT JUN 4 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL TODAY... THE FLOOD WARNING CONTINUES FOR THE SKUNK RIVER AT AUGUSTA. * UNTIL TODAY. * AT 9:30 AM SATURDAY THE STAGE WAS 15.0 FEET...AND FALLING. * FLOOD STAGE IS 15 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...FALL BELOW FLOOD STAGE TODAY. $$
102 WGUS83 KDVN 050101 FLSDVN FLOOD STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 801 PM CDT SAT JUN 4 2011 .UPDATED FLOOD INFORMATION FOR AREA RIVERS. RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/QUADCITIES . && IAC057-115-ILC071-131-050131- /O.CAN.KDVN.FL.W.0067.000000T0000Z-110606T0745Z/ /KHBI2.1.ER.110530T1505Z.110603T0000Z.000000T0000Z.NO/ 801 PM CDT SAT JUN 4 2011 ...FLOOD WARNING IS CANCELLED... THE FLOOD WARNING IS CANCELLED FOR THE MISSISSIPPI RIVER AT KEITHSBURG. * AT 7:30 PM SATURDAY THE STAGE WAS 13.9 FEET...AND FALLING. * FLOOD STAGE IS 14 FEET. * NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST. * FORECAST...FALL TO 13.5 FEET MONDAY MORNING. * IMPACT...AT 14 FEET...WATER AFFECTS A CAMPGROUND ALONG THE RIVER AT KEITHSBURG. $$ IAC057-ILC071-051700- /O.CON.KDVN.FL.W.0050.000000T0000Z-110610T1800Z/ /GLDI2.1.ER.000000T0000Z.110603T1300Z.110609T0600Z.NO/ 801 PM CDT SAT JUN 4 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL THURSDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT GLADSTONE LD18. * UNTIL THURSDAY MORNING. * AT 6:00 PM SATURDAY THE STAGE WAS 11.1 FEET...AND FALLING. * FLOOD STAGE IS 10 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...FALL BELOW FLOOD STAGE THURSDAY MORNING. $$ IAC057-111-ILC067-071-051700- /O.EXT.KDVN.FL.W.0051.000000T0000Z-110611T0600Z/ /BRLI4.2.ER.000000T0000Z.110603T1230Z.110609T1800Z.NO/ 801 PM CDT SAT JUN 4 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT BURLINGTON. * UNTIL THURSDAY. * AT 7:00 PM SATURDAY THE STAGE WAS 16.2 FEET...AND FALLING. * FLOOD STAGE IS 15 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...FALL BELOW FLOOD STAGE THURSDAY. * IMPACT...AT 16 FEET...WATER AFFECTS LOW LYING BUILDINGS AND HOMES IN MONTROSE AND NIOTA. $$ ILC067-MOC045-051700- /O.EXT.KDVN.FL.W.0052.000000T0000Z-110609T0900Z/ /GGYM7.1.ER.000000T0000Z.110603T2110Z.110607T2100Z.NO/ 801 PM CDT SAT JUN 4 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT GREGORY LANDING. * UNTIL TUESDAY. * AT 7:30 PM SATURDAY THE STAGE WAS 16.5 FEET...AND FALLING. * FLOOD STAGE IS 15 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...FALL BELOW FLOOD STAGE TUESDAY. * IMPACT...AT 16 FEET...WATER AFFECTS BUILDINGS IN UNPROTECTED LOW AREAS. $$ IAC057-087-111-050131- /O.CAN.KDVN.FL.W.0071.000000T0000Z-110606T0604Z/ /AGSI4.1.ER.110602T2013Z.110603T0945Z.000000T0000Z.NO/ 801 PM CDT SAT JUN 4 2011 ...FLOOD WARNING IS CANCELLED... THE FLOOD WARNING IS CANCELLED FOR THE SKUNK RIVER AT AUGUSTA. * AT 7:30 PM SATURDAY THE STAGE WAS 12.8 FEET...AND FALLING. * FLOOD STAGE IS 15 FEET. * NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST. * FORECAST...FALL TO 9.4 FEET MONDAY MORNING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this river flood warning went out at Jun 2, 3:05 PM CDT, 40 minutes earlier.
Area forecast discussion, Jun 2, 3:05 PM CDT, 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 305 PM CDT THU JUN 2 2011 .SYNOPSIS... 12Z UA ANALYSIS HAS A PLUME OF TROPICAL MOISTURE RUNNING FROM NORTH TEXAS INTO THE WESTERN GREAT LAKES. AN UPPER RIDGE REMAINED ACROSS THE DEEP SOUTH WITH A RIDGE AXIS RUNNING INTO THE WESTERN GREAT LAKES. RADAR/SATELLITE TRENDS THROUGH MID AFTERNOON SHOWS A SLOW BUT CONTINUED DECAY OF THE MCS ACROSS THE AREA WITH NEARLY ALL CONVECTIVE ASPECTS GONE. THE TROPICAL MOISTURE PLUME WAS EVIDENT ON SATELLITE WITH THE LARGE AMOUNT OF CIRRUS MOVING UP THROUGH THE PLAINS. 18Z SFC ANALYSIS HAS A WARM FRONT FROM WESTERN NORTH DAKOTA INTO THE LOWER OHIO VALLEY. A BOUNDARY WAS NORTH OF THE WARM FRONT THAT RAN FROM CENTRAL IOWA INTO CENTRAL INDIANA. DEW POINTS WERE IN THE 40S AND 50S IMMEDIATELY AROUND THE GREAT LAKES WITH 60S AND 70S ELSEWHERE. && .SHORT TERM...TONIGHT AND FRIDAY... OVERALL...MODEL INITIALIZATION WAS POOR ESPECIALLY IN REGARDS TO LOW LEVEL MOISTURE. THE MCS ACROSS THE AREA IS STARTING TO DISSIPATE WITH MAINLY STRATIFORM RAIN AND ONLY A FEW TSRA PRESENT. RUC TRENDS ON THE 310K THETA SFC INDICATES THE MCS SHOULD BEGIN TO RAPIDLY FALL APART THROUGH 00Z AS OMEGAS DECREASE AND CONDENSATION PRESSURE DEFICITS RISE. ANY PRECIP SHOULD BE MAINLY ALONG/EAST OF THE MISSISSIPPI BY 00Z. THE RUC DOES SHOW A LITTLE FORCING ARRIVING IN THE SOUTHERN PART OF THE CWFA WHICH MAY HELP CONVECTION TO RE-DEVELOP NEAR THE WARM FRONT AS TEMPERATURES JUMP LATE IN THE DAY. ANY CURRENT OR NEWLY DEVELOPED RAIN WILL DISSIPATE THIS EVENING AND TAPER OFF TO SPRINKLES EAST OF THE MISSISSIPPI LATE. GIVEN WHAT IS CURRENTLY GOING ON WILL GO WITH A LATE AFTERNOON PERIOD TO HELP WALK THE CURRENT PRECIP OUT OF THE AREA. FRIDAY WILL BE HUMID WITH TEMPERATURES CLIMBING INTO THE 90S. HEAT INDEX READINGS WILL EASILY BE 95 TO 100 WITH POCKETS THAT MAY EXCEED 100 LATE IN THE AFTERNOON. ..08.. .LONG TERM...FRIDAY NIGHT THROUGH NEXT THURSDAY... ...WARM JUNE WEATHER WITH A LOW RISK OF MAINLY AFTERNOON AND EVENING STORMS MOST DAYS... OVERVIEW...LITTLE CHANGE IN FORECAST WITH INITIALIZATION GOOD ON KINEMATICS AND ADEQUATE WITH NORMAL BIASES OF EACH SOLUTION FOR MOISTURE. THIS SUPPORTS A 70/30 BLEND OF HI-RES ECMWF AND GFS/NAM MIX FOR PRECIPITATION AND A 50/50 MIX OF ALL SOLUTIONS ON THERMAL FIELDS. MAIN POINT IS ABOVE NORMAL TEMPERATURES WITH MODERATE TO HIGH DEWPOINTS WITH MINOR FORCING THAT MAY SPAWN MAINLY PULSE CONVECTION. FRIDAY NIGHT...WARM AND MUGGY WITH MINS OF 65 TO 72 ACROSS AREA. WEAK COOL FRONT TO ARRIVE FAR NW SECTIONS AFTER MIDNIGHT MAY FIRE SOME STORMS BUT MODEST FORCING SUPPORTS SLIGHT CHANCE POPS NW 1/3. IF ENOUGH FORCING...STORMS COULD BE STRONG WITH WIND BUT THAT IS NOT SUGGESTED ATTM. SATURDAY AND SATURDAY NIGHT...LOWER CHANCE POPS WITH STORMS WITH POSSIBLE NEAR SEVERE TO SEVERE RISK SUGGESTED LATE PM INTO EVENING HOURS. RAIN AMOUNTS SUGGESTED TO BE MOSTLY SPOTTY DUE TO POOR FORCING INDICATORS FORCING AND SHEAR AS THE WEAK COOL FRONT SLIDES SOUTHEAST. DECENT HIGH TEMPERATURE GRADIENT WITH LOWER 80S NW TO NEAR 90 DEGREES SOUTHEAST. ANY LOCALIZED RAIN TOTALS FROM STORMS COULD BE HEAVY FOR LATER SHIFTS TO REASSESS FROM PW/S 1.5-1.75 INCHES. LOCAL TECHNIQUES SUGGEST 85 PLUS TEMPERATURES AND UPPER 60 DEWPOINTS ARE SUPPORTIVE OF 60 PLUS MPH WINDS UNTIL EARLY TO MID EVENING HOURS. MINS SATURDAY NIGHT IF CLEARING COMES IN FASTER IN NW SECTORS MAY NEED LOWERING A FEW DEGREES BY LATER SHIFTS. SUNDAY...MILD TO WARM AND LESS HUMID WITH HIGHS 80 TO 85 DEGREES AND DEWPOINTS MID 50S NORTH TO TO LOWER 60S SOUTH. SUNDAY NIGHT...LOWS IN THE LOWER TO MIDDLE 60S WITH LOW CHANCE POPS SW 2/3 AREA FROM WEAK FORCING OF DIFFUSE WARM FRONT ALOFT ARRIVES. ANY STORMS PROBABLY TO FIRE LATE EVENING OR OVERNIGHT ON MODEST NOCTURNAL LOW LEVEL JET AND LIKELY JUST BELOW SEVERE LEVELS ATTM. MONDAY THROUGH THURSDAY...SEASONABLY WARM AND HUMID WITH LIMITED SENSIBLE WEATHER CHANGES FROM SPOTTY TO ISOLATED LATE PM AND EVENING STORM RISKS. HIGHS MID 80S TO AROUND 90 DEGREES AND MINS IN THE MID TO UPPER 60S TO NEAR 70 DEGREES. AGAIN LIMITED FORCING AND NO DECENT BOUNDARIES SUGGEST SLIGHT CHANCE POPS FOR PULSE NATURE OF ANY STORMS THAT PRECLUDE ORGANIZE CONVECTION POTENTIAL ATTM. SOME EVIDENCE OF WEAK FRONT TO ARRIVE THURSDAY THAT MAY ALLOW FOR MORE WIDESPREAD STORMS...THIS SHOULD BE CLARIFIED IN NEXT 24 HOURS WITH POSSIBLY COOLER TEMPERATURES AFTER FRONTAL PASSAGE. ..NICHOLS.. && .AVIATION... CURRENT MCS WILL RAPIDLY DECAY THROUGH 00Z/03. MINIMAL CONVECTION IS NOW PRESENT WITH ONLY A COUPLE OF TSRA PRESENT. APPROACHING WARM FRONT FROM MISSOURI MAY ALLOW SOME CONVECTION TO RE-DEVELOP LATE IN THE AFTERNOON AS TEMPERATURES JUMP. CONVECTION/PRECIP WILL RAPIDLY DIMINISH 00Z-03Z AND TAPER OFF TO SPRINKLES AT WORST BY 06Z/03. VSBYS SHOULD GENERALLY REMAIN VFR THROUGH 06Z/03. HOWEVER...CIGS MAY VARY FROM LIFR TO VFR THROUGH 06Z/03. AFT 06Z/03 INCREASING DEW POINTS MAY RESULT IN VSBYS DROPPING TO 3-5SM PRIOR TO SUNRISE. ..08.. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && 08/NICHOLS
Hazardous weather outlook, Jun 2, 3:30 PM CDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 330 PM CDT THU JUN 2 2011 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-031000- BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO-CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL-HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA-JO DAVIESS IL-JOHNSON IA- JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA-MCDONOUGH IL-MERCER IL- MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL-SCOTLAND MO-SCOTT IA- STEPHENSON IL-VAN BUREN IA-WARREN IL-WASHINGTON IA-WHITESIDE IL- 330 PM CDT THU JUN 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TONIGHT THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY FRIDAY...VERY WARM...BREEZY AND HUMID WEATHER IS EXPECTED. HIGH TEMPERATURES ARE EXPECTED TO REACH THE LOWER 90S...WITH HEAT INDEX READINGS TO 100 DEGREES POSSIBLE SOUTH OF INTERSTATE 80. SATURDAY AND SATURDAY NIGHT...THUNDERSTORMS WILL BE POSSIBLE AS A SLOW MOVING COOL FRONT MOVES ACROSS THE REGION. EARLY INDICATIONS SUGGEST SOME STORMS MAY BECOME STRONG TO SEVERE WITH GUSTY TO POSSIBLY DAMAGING WINDS OF UP TO 60 MPH THE MAIN RISK. ISOLATED HEAVY RAINFALL WILL ALSO BE POSSIBLE. THE GREATEST RISK IS ALONG AND ESPECIALLY SOUTH OF HIGHWAY 30 SATURDAY AFTERNOON UNTIL MID EVENING. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS NEARLY EVERY DAY FROM SUNDAY NIGHT THROUGH WEDNESDAY. IT IS TOO SOON TO DETERMINE THE POTENTIAL FOR ANY SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 08/NICHOLS
In the hours before
Local storm report, Jun 2, 11:05 AM CDT, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1105 AM CDT THU JUN 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1104 AM HEAVY RAIN 5 E CANTRIL 40.64N 91.98W
06/02/2011 M2.20 INCH VAN BUREN IA TRAINED SPOTTER
TOTAL SO FAR AND IT IS STILL RAINING
&&
TASLocal storm report, Jun 2, 12:28 PM CDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1228 PM CDT THU JUN 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1227 PM HEAVY RAIN KEOSAUQUA 40.73N 91.96W
06/02/2011 E3.00 INCH VAN BUREN IA FIRE DEPT/RESCUE
STORM TOTAL.
&&
BILLNLocal storm report, Jun 2, 1:23 PM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
123 PM CDT THU JUN 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM HEAVY RAIN 6 WNW BURLINGTON 40.85N 91.22W
06/02/2011 M2.50 INCH DES MOINES IA TRAINED SPOTTER
STORM TOTAL SO FAR.
&&Local storm report, Jun 2, 1:55 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
155 PM CDT THU JUN 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0153 PM HEAVY RAIN 1 N KEOSAUQUA 40.75N 91.96W
06/02/2011 M2.06 INCH VAN BUREN IA TRAINED SPOTTER
STORM TOTAL. CURRENTLY NOT RAINING.
&&Local storm report, Jun 2, 3:05 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
305 PM CDT THU JUN 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM HEAVY RAIN 2 ESE KEOSAUQUA 40.72N 91.92W
06/02/2011 E1.20 INCH VAN BUREN IA TRAINED SPOTTER
RAINFALL BETWEEN 830 AM AND 1 PM CDT.
&&The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 7:16 AM CDT | Flash Flood Warning | DVN | Henry, Jefferson, Lee, Van Buren | 6 hr |
| Jun 2, 2:08 PM CDT | River Flood Warning | DVN | Lee | 20 hr |
| Jun 2, 5:29 PM CDT | Areal Flood Advisory | DVN | Des Moines, Lee | 3 hr |
Nearby
River Flood Warnings in Iowa, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.